# SDR SWAA2019021529646

- Difficulty date: January 29, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,281 hours, 33,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON NUTPLATE STRAP CORRODED BETWEEN BS 840 TO BS 847, RBL 21.  R&R STRAP PER SRM & DWG.
